# SDR DXTA200500785

- Difficulty date: June 19, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 4,074 hours, 2,514 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Converter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

"FLAPS FAIL" CAS MESSAGE DISPLAYED IN CRUISE AND RESET PER CHECKLIST WHEN FLAPS WERE DEPLOYED FROM 5-15 DEGREES, A MOMENTARY ROLL OCCURRED. FLAPS EXTENDED NORMALLY BEYOND 15 DEGREES.  OPS CHECKED FLAPS WITH FLAP BREAKOUT BOX. TESTED AT DIFFERENT FLAP ANGLES WITH AND WITHOUT RESOLVERS COLD SOAKED. CLEANED FLAP HANDLE ASSEMBLY. TESTED WITH AND WITHOUT BOTH CONVERTERS COLD SOAKED. REMOVED FLAP BREAKOUT BOX. FLAP OPERATIONAL CHECKS WERE GOOD. NO DEFECTS WERE NOTED. REF: 750 M/M 27-50-00.
